# SDR AU970469

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Low Pressure
- Location: Engine Fuel Pump
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K, E

## Discrepancy

(AUS) LH ENGINE DRIVEN FUEL PUMP OUTLET PRESSURE AT LOW END OF LIMITS - FCU METERING VALVE ALSO SET AT LOW END OF LIMITS
